# SDR RRXA001645

- Difficulty date: March 28, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A LARGE HOLE 9 INCHES FROM EDGE,  5 INCHES FROM OUTBOARD EDGE C12-R6, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  ACCOMPLISHED WELD REPAIR PER E.O. 99-236 WITH APPROVED 8110-3 DATED 3-6-00.
